# SDR DXTA200702636

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 2,330 hours, 1,880 cycles
- Engine: Pwa PW535A
- System (JASC): 2770 · Gust Lock Damper System
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

YAW DAMPNER WOULD NOT ENGAGE ON DEPARTURE.   PERFORMED AND CHECK AND FOUND BOTH LAMP IN THE SWITCH/IND BURNED. RELALMPED AND PERFORMED A GOOD OPERATIONAL CHECK REF CESSNA 560 MM 22-11-00 AND 33-10-00
